# SDR SWAA2022032246955

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 21,554 hours, 9,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LH ZEE CHANNEL; STA 727G +10 TO STA 727C; LBL 24; WL 156. / REMOVED AND REPLACED L/H ZEE CHANNEL STA 727G+10 TO STA 727C LBL 24 WL 156 IAW SRM 51-40-02-0G-0; SRM 53-00-53-1A-2; SRM 51-40-05-0G-0; SRM 51-40-10-2R-0; AMM 51-21-72-370-804; SRM 51-70-01-0G-0; INSTALLED SPLICE REPAIR A STA 727F-727G AND STA 727J-747 IAW SRM 53-00-53-2R-5 DWG 146A7500
